# SDR CALA2025022602471

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 79,466 hours, 34,444 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 0752
- Condition: Fire
- Location: Zone 900
- Part time: 18,065 hours, 7,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

OVEN 105 R11 IN FWD GALLEY HAD SMALL FLAME AND POSSIBLE DAMAGE TO INSIDE.   REMOVED THE OVEN AT POSITION R11. INSPECTED THE OVEN EXTERNALLY AND ALSO THE COMPARTMENT FOR THE OVEN. VERIFY NO EVIDENCE OF HEAT DAMAGE IS PRESENT.  THE FLAME WAS A PIECE OF FOOD INSIDE THE OVEN. FLAME WAS EXTINGUISHED WITH BOTTLED WATER. REF AMM 25-35-19.  INOP STICKER INSTALLED.  REPLACED R11 OVEN REF AMM 25-35-19 OPS CHECK GOOD.
